# SDR P5CA9700089

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RIGHT BODY GEAR WHEELWELL INBOARD FORWARD SHELF BELOW FORWARD DIAGONAL BRACE (BARE METAL AND FLAKING PAINT).  CORROSION REMOVED AND TREATED PER BOEING SRM'S 51-10-01 AND 51-10-02.
